Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

 
 

 

Weakly mixing transformations which are not strongly mixing


Author: R. V. Chacon
Journal: Proc. Amer. Math. Soc. 22 (1969), 559-562
MSC: Primary 28.70
DOI: https://doi.org/10.1090/S0002-9939-1969-0247028-5
MathSciNet review: 0247028
Full-text PDF

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

  • [1] R. V. Chacon, A geometric construction of measure preserving transformations, Proc. Fifth Berkley Sympos. Math. Statist, and Probability (Berkley, 1965/66), vol. II: Contributions to probability theory. Part 2, Univ. of California Press, Berkley, Calif., 1967, pp. 335-360. MR 0212158 (35:3033)
  • [2] -, Approximation of transformations with continuous spectrum, Pacific J. Math. (to appear). MR 0252600 (40:5820)

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 28.70

Retrieve articles in all journals with MSC: 28.70


Additional Information

DOI: https://doi.org/10.1090/S0002-9939-1969-0247028-5
Article copyright: © Copyright 1969 American Mathematical Society

American Mathematical Society